or


[03/15/10 - 11:34 AM]
The CW Announces a Change in the Flight Pattern
"Fly Girls" will now premiere at 9:00/8:00c on Wednesday, March 24, instead of the previously announced 9:30/8:30c slot.

[via press release from The CW]

THE CW ANNOUNCES A CHANGE IN THE FLIGHT PATTERN

THE MIDSEASON DEBUT OF "FLY GIRLS" ON WEDNESDAY, MARCH 24 MOVES TO 9:00 PM

"HIGH SOCIETY" AIRS AT 9:30 PM

March 15, 2010 (Burbank, CA) - The CW has moved up the ETA of the jet-setting FLY GIRLS by 30 minutes. The reality series will now premiere at 9:00-9:30 p.m. ET on Wednesday, March 24, instead of the previously announced 9:30-10:00 p.m, timeslot. HIGH SOCIETY, which was originally scheduled to air at 9:00 p.m., will now remain in its current 9:30-10:00 p.m. ET slot.

Following is The CW's revised Wednesday night schedule, beginning March 24:

Wednesday, March 24

8:00-9:00 p.m. "AMERICA'S NEXT TOP MODEL"

9:00-9:30 p.m. "FLY GIRLS" (Series Premiere)

9:30-10:00 p.m. "HIGH SOCIETY"

An encore performance of this lineup will air on Friday, March 26

FLY GIRLS follows five beautiful Virgin America flight attendants as they jet from one glamorous location to the next, including Las Vegas, South Beach and New York City, while pursuing good times, great parties, adventure and love.

HIGH SOCIETY follows Tinsley Mortimer, New York's most talked-about "Park Avenue Princess," as she and her circle of often-controversial friends circulate through New York's most prestigious black-tie affairs, outrageous parties and fashion exclusives, with never-before-seen access from behind the velvet rope.

FLY GIRLS is from Collins Avenue Productions, with executive producers Jeff Collins ("Bridezilla 3, 4 & 5," "The Exterminators") and Colin Nash ("The Hills," "The City") and co-executive producers Larry Bond and Porter Gale.

HIGH SOCIETY is a production of Glassman Media and IMG Media, from executive producer Andrew Glassman ("Average Joe," "Three Wishes," "Momma's Boys"). The series was created by Andrew Glassman, Tinsley Mortimer and Mike Aho. Co-executive producers are Tinsley Mortimer, Grant Julian and Kathryn Takis.





  [march 2010]  
S
M
T
W
T
F
S
 


· AMERICA'S NEXT TOP MODEL (VH1)
· FLY GIRLS (CW)
· HIGH SOCIETY (CW)





[10/20/17 - 09:42 AM]
Live + 3 Day Ratings: ABC's "Good Doctor" Tops CBS' "NCIS" and NBC's "This Is Us" as the Season's Most-Watched Drama
ABC further spins the numbers for the week of October 9-15.

[10/20/17 - 09:18 AM]
FXX Scares Up Tricks and Treats for Halloween
FXX will celebrate Halloween with a The Simpsons "Treehouse of Horror" programming event culminating with a 13-hour marathon on Monday, October 31.

[10/20/17 - 08:42 AM]
"Will & Grace" Is the #1 Entertainment Show of the Night in 18-49 and Total Viewers
NBC spins the numbers for Thursday, October 19.

[10/20/17 - 08:15 AM]
Thursday's Broadcast Ratings: "Thursday Night Football" Keeps CBS on Top
The Eye claims top honors in both total viewers and adults 18-49.

[10/20/17 - 07:01 AM]
"A Very Pentatonix Christmas" Delivers the Holiday Spirit to NBC on Monday, Nov. 27 at 10 P.M. ET/PT
The one-hour television event will feature a duet with Jennifer Hudson and take viewers on a musical journey filled with joy, heart and laughter as the group performs some of their holiday favorites.

[10/20/17 - 06:50 AM]
"Thursday Night Football" on CBS and NFL Network Scores Another Ratings Increase, Up +5%
CBS spins the numbers for Thursday, October 19.

[10/19/17 - 11:36 PM]
Development Update: Thursday, October 19
Updates include: Hulu gives final season to "Casual"; Steve Buscemi to replace Owen Wilson in "Miracle Workers" at TBS; and Erica Ash to lead BET's new drama "In Contempt."

[10/19/17 - 02:02 PM]
Video: December 15 - "The Ranch" Part 4 Comes to Netflix and the Binge Race Begins
"The Ranch" is the third most binged-raced show on Netflix.

[10/19/17 - 01:30 PM]
All-Star Autism Benefit "Night of Too Many Stars: America Unites for Autism Programs," Hosted by Jon Stewart, to Be Presented Live on HBO Nov. 18
Louis C.K., Stephen Colbert, Abbi Jacobson, Jordan Klepper, Hasan Minhaj, John Mulaney, Olivia Munn, John Oliver and Adam Sandler are among the initial wave of performers.

[10/19/17 - 01:29 PM]
"Bring It!" and "The Rap Game" Return November 24
Lifetime's Friday mainstays will once again air back-to-back beginning at 9:00/8:00c.

[10/19/17 - 12:50 PM]
"2017 CMT Artists of the Year" Special Soars to New Ratings Highs and Ranks as Most Watched in Event History
CMT spins the numbers for Wednesday, October 18.

[10/19/17 - 12:06 PM]
AMC Launches New Virtual Reality App, AMC VR, with Brand-New "The Walking Dead" VR Content
Additionally, timed to "The Walking Dead's" 100th episode, AMC VR will debut an extended 360-degree bonus scene from the Season 8 premiere starring Jeffrey Dean Morgan and Seth Gilliam.

[10/19/17 - 12:03 PM]
American Heroes Channel and Time Inc.'s People(R) Present the 2017 Red Bandanna Hero Award to Combat Wounded Coalition Founder Lt. Jason Redman
A television special produced by Time Inc. Productions, "9/11 Hero: The Red Bandanna Legacy" will also highlight three Red Bandanna Heroes when it premieres on AHC on Saturday, October 28.

[10/19/17 - 11:59 AM]
Hallmark Channel Announces the Launch of "Countdown to Christmas" Fantasy Game
Viewers who play the game will have the opportunity to take their enthusiasm for their favorite Hallmark Channel holiday movies and play for the top prize of $20,000.

[10/19/17 - 11:01 AM]
Emmy(R) Award Nominees Robert and Michelle King to Executive Produce "Your Honor" for Showtime(R)
The project is a legal thriller that rips through all strata of Chicago society.